South Carolina, 2007Damaging Winds in South Carolina, June 15, 2007
June 15, 2007 · NWS CHS · 2 events in 1 county or zone
Strong Upper Level shortwave trough in combination with sea breeze resulted in scattered showers and thunderstorms developing across the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong Upper Level shortwave trough in combination with sea breeze resulted in scattered showers and thunderstorms developing across the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 15, 2:48 PM EST, 2 minutes earlier.
Area forecast discussion, Jun 15, 2:48 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
348 PM EDT FRI JUN 15 2007
.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL REMAIN IN PLACE OVER THE REGION
THROUGH SATURDAY. THE TROUGH WILL BE REPLACED BY A RIDGE OF HIGH
PRESSURE SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
CURRENTLY AT THE SURFACE...A LARGE RIDGE OF HIGH PRESSURE EXTENDS
FROM NEW ENGLAND SSW INTO THE SOUTHEAST CONUS. WV IMAGERY SHOWS A
POTENT SHORTWAVE TROUGH EXTENDING FROM THE SC MIDLANDS INTO
CENTRAL GA. VIS SAT IMAGERY SHOWS PLENTY OF CLOUD COVER ACROSS
MUCH OF THE CWA...WITH RADAR IMAGERY SHOWING WIDESPREAD RAIN
ACROSS SC ZONES AND SCATTERED SHWRS/TSTMS ACROSS GA ZONES. MAIN
SHORT TERM CONCERN FOR TONIGHT REVOLVES AROUND POPS AND SEVERE
POTENTIAL THIS EVENING.
TONIGHT...SHORTWAVE TROUGH WILL CONTINUE TO PUSH THROUGH THE
FORECAST AREA THIS EVENING AND OUT INTO THE ATLANTIC OVERNIGHT.
DECENT FORCING ASSOCIATED WITH SHORTWAVE TROUGH...FAVORABLE 0-6 KM
SHEAR AND ENTRANCE REGION FORCING FROM 90+ KT H25 JET WILL
CONTINUE TO SUPPORT THE DEVELOPMENT OF STRONG THUNDERSTORMS IN GA
WHERE BEST INSTABILITY EXISTS. WILL TAKE MENTION OF LARGE
HAIL/DAMAGING WINDS OUT OF ZFP HOWEVER...AS INSTABILITY APPEARS A
BIT TOO LOW TO SUPPORT WIDESPREAD SEVERE WEATHER. WILL CARRY CHC
POPS THIS EVENING...THEN SLGT CHC POPS AFTER MIDNIGHT. OVERNIGHT
LOWS SHOULD BOTTOM OUT GENERALLY IN THE MIDDLE 60S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
UPPER TROUGH AXIS ALONG THE EASTERN SEA BOARD SAT WILL SHIFT
EASTWARD AND INTO THE ATLANTIC SAT NIGHT. WILL CONTINUE TO MENTION
SLGT CHC POPS SAT AS COMBINATION OF UPPER TROUGH AXIS OVERHEAD AND
AFTERNOON SEA BREEZE DEVELOPMENT...SHOULD BE ENOUGH TO POP A FEW
SHWRS/TSTMS. ANY SHWR/TSTM ACTIVITY WILL QUICKLY END SAT
EVENING...FOLLOWED BY DRY WEATHER THROUGH THE REMAINDER OF THE
OVERNIGHT HOURS. HIGH TEMPERATURES SAT WILL TOP OUT IN THE UPPER
80S TO AROUND 90 AWAY FROM THE COAST...WITH LOWS SAT NIGHT IN THE
MID TO UPPER 60S.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
FOR SUNDAY...MAIN CHANGE WAS THE EXPANSION OF THE SLIGHT CHC POPS
OVER THE CWA. MODIFIED FORECAST SOUNDINGS SHOW CAPES AROUND 2000
J/KG AND LI/S AROUND -4. GIVEN THE TIME OF YEAR...ONSHORE FLOW
WILL RESULT IN SUFFICIENT LOW LEVEL MOISTURE AND WHEN COMBINED
WITH AFTERNOON SEA BREEZE...THIS SHOULD BE ENOUGH TO ALLOW FOR
SOME SHWR/TSTM DEVELOPMENT.
ECMWF SHOWS UPPER LEVEL AND SFC RIDGING WILL BE PRESENT THROUGH
MUCH OF THE WEEK. MODELS ARE DISAGREEING AT WHEN TO PUSH A
DISSIPATING FRONTAL BOUNDARY THROUGH THE AREA. ECMWF HAS A SLOWER
SOLUTION AND IS SUPPORTED BY THE 12Z GFS WHICH BACKED OFF ON THE
TIMING OF THE FRONTAL BOUNDARY FROM THE PREVIOUS 00Z RUN.
HOWEVER...CAN NOT RULE OUT AN ISOLATED SHOWER/THUNDERSTORM
DEVELOPING THROUGH MOST OF THE WEEK...SO WILL CARRY SLGT CHC/LOW
CHC POPS THROUGHOUT THE PERIOD.
TEMPERATURES ARE EXPECTED TO BE SLIGHTLY ABOVE NORMAL THROUGH THE
EXTENDED PERIOD.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
STRONG DIFFERENTIAL HEATING BOUNDARY IS SITUATED BETWEEN THE CHS
AND SAV TERMINALS EARLY THIS AFTERNOON. THIS BOUNDARY ALONG WITH
THE SEA BREEZE HAS HELPED SERVE AS A FOCUS FOR SHRA/TSRA
DEVELOPMENT. AT THE CHS TERMINAL HAVE INCLUDED A TEMPO GROUP FOR
SHRA FROM 18Z TO 22Z ALONG WITH SOME MVFR CIGS. CAN/T ENTIRELY
RULE OUT TSRA AT CHS...BUT BEST INSTABILITY WILL REMAIN SOUTH OF
THE TERMINAL...SO HAVE LEFT ANY TSRA OUT OF TAF IN FAVOR OF VCTS.
AT THE SAV TERMINAL A FEW SHRA ARE POPPING ON THE SEA BREEZE AS
IT PUSHES INLAND...SO HAVE INCLUDED A TEMPO GROUP FOR SHRA FROM
18Z TO 19Z. BETTER FORCING WILL MOVE OVER SE GA THIS
AFTERNOON...AND WITH MORE INSTABILITY IN PLACE HERE...HAVE
INCLUDED A TEMPO GROUP FOR TSRA FROM 19Z TO 23Z.
BEST FORCING WILL SLIDE OFF THE COAST EARLY THIS EVENING...SO
EXPECT ANY SHRA/TSRA TO END BY 22Z/23Z AT THE TERMS.
THEREAFTER...EXPECT VFR CONDITIONS THROUGH THE REMAINDER OF THE
TAF FORECAST PERIOD. CAN/T RULE OUT SOME REDUCTIONS TO FOG OR
STRATUS DEVELOPMENT TOWARD DAYBREAK SAT...BUT AT THIS TIME EXPECT
ENOUGH LINGERING LOW/MID CLOUD TO PREVENT THIS FROM HAPPENING.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS EXPECTED MUCH OF THE
TIME TONIGHT THROUGH WED...PERHAPS BRIEFLY INTERRUPTED BY MAINLY
AFTN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS.
&&
.MARINE...
SEAS REMAIN IN THE 4 TO 5 FT RANGE ACROSS THE OUTER GA WATERS...SO
WILL CONTINUE TO MENTION SCEC CONDITIONS. ELSEWHERE...FAIRLY
TRANQUIL CONDITIONS ARE EXPECTED ACROSS THE WATERS TONIGHT...WITH
WINDS AOB 15 KT AND SEAS AOB 4 FT. HIGH PRESSURE WILL CONTINUE TO
BECOME MORE DOMINANT SAT AND SAT NIGHT...WITH WINDS AND SEAS
REMAINING BELOW HEADLINE THRESHOLDS.
MAINLY HIGH PRESSURE IN CONTROL OVER THE COASTAL WATERS SUN THROUGH
WED...RESULTING IN TRANQUIL CONDITIONS. THE WATERS WILL BE UNDER AN
EAST SOUTHEAST FLOW AT OR BELOW 10 KNOTS WITH SEAS 2 TO 4 FEET. A
POSSIBLE LOW PRESSURE SYSTEM COULD APPROACH THE WATERS FROM THE
WEST AROUND MID WEEK BUT WINDS SHOULD STAY 15 KNOTS OR LESS.
&&
.TIDES/COASTAL FLOODING...
SAW TIDAL DEPARTURES OF OVER 1 FOOT AT BOTH CHARLESTON HARBOR AND
FORT PULASKI LAST NIGHT. HAVE RECEIVED SEVERAL REPORTS OF FLOODED
ROADS IN ISLE OF PALMS...DOWNTOWN CHARLESTON AND TYBEE ISLAND...ALONG
WITH HIGH WATER AT THE END OF THE WANDO RIVER. TIDES THIS EVENING ARE
PROJECTED TO BE SIMILAR TO LAST NIGHT. THUS...WILL CONTINUE THE
COASTAL FLOOD STATEMENT DISCUSSING THE ISSUE. IT APPEARS THAT THE
TIDES WILL REMAIN JUST BELOW COASTAL FLOOD WARNING CRITERIA...BUT
THIS WILL NEED TO BE MONITORED CLOSELY BY EVENING SHIFT. WILL
CONTINUE TO HEADLINE SHALLOW COASTAL FLOODING THIS EVENING IN THE
ZFP.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141.
SC...SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051.
MARINE...NONE.
&&
JRJ/REV
Hazardous weather outlook, Jun 15, 4:00 AM EST, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
500 AM EDT FRI JUN 15 2007
AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-160900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
500 AM EDT FRI JUN 15 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORMS...
THE COMBINATION OF AN UNSTABLE AIRMASS...A MOIST ONSHORE
FLOW...THE PASSAGE OF AN UPPER LEVEL DISTURBANCE AND THE APPROACH
OF A WEAK COLD FRONT FROM THE NORTHEAST WILL PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON INTO THIS
EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS
COULD BECOME SEVERE...PRODUCING PENNY TO QUARTER SIZE
HAIL...DAMAGING WIND GUSTS OVER 60 MPH AND EXCESSIVE RAINFALL. THE
SEVERE WEATHER THREAT WILL BE GREATEST BETWEEN 2 PM AND 9 PM.
COASTAL FLOODING...
SHALLOW COASTAL FLOODING WILL OCCUR AGAIN THIS EVENING AROUND THE
TIME OF HIGH TIDE. REFER TO THE COASTAL HAZARD MESSAGE FOR
ADDITIONAL INFORMATION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SEVERE THUNDERSTORMS...
ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SATURDAY. THERE
IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE.
COASTAL FLOODING...
SHALLOW COASTAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE
SATURDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
JAQ
In the hours before
Local storm report, Jun 15, 9:52 AM EST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1052 AM EDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 2 W CROSS 33.33N 80.18W
06/14/2007 E0.88 INCH BERKELEY SC TRAINED SPOTTER
NICKEL SIZE HAIL AT SPOTTER RESIDENCE.
&&
JAHSpecial weather statement, Jun 15, 12:12 PM EST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
112 PM EDT FRI JUN 15 2007
SCZ050-151745-
CHARLESTON-
112 PM EDT FRI JUN 15 2007
...STRONG THUNDERSTORMS WILL IMPACT CHARLESTON COUNTY THROUGH 145 PM
EDT...
AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR
ROCKVILLE...EDISTO ISLAND...AND SEABROOK ISLAND...MOVING SOUTH AT 10
MPH.
AREAS IN AND AROUND EDISTO ISLAND...ROCKVILLE AND SEABROOK ISLAND
WILL BE IMPACTED THROUGH 145 PM EDT.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 15, 1:04 PM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
204 PM EDT FRI JUN 15 2007
SCZ042-151830-
HAMPTON-
204 PM EDT FRI JUN 15 2007
...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY THROUGH 230 PM
EDT...
AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR MCPHERSONVILLE...
OR ABOUT OVER YEMASSEE...REMAINING NEARLY STATIONARY.
AREAS IN AND AROUND MCPHERSONVILLE AND YEMASSEE WILL BE IMPACTED
THROUGH 230 PM EDT.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 15, 2:03 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
303 PM EDT FRI JUN 15 2007
SCZ047-051-151945-
COASTAL JASPER-INLAND JASPER-
303 PM EDT FRI JUN 15 2007
...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 345 PM
EDT...
AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR SWITZERLAND...OR
ABOUT 6 MILES SOUTHWEST OF RIDGELAND...MOVING SOUTHEAST AT 10 MPH.
AREAS IN AND AROUND JASPER...DEERFIELD AND SWITZERLAND WILL BE
IMPACTED THROUGH 345 PM EDT.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 15, 2:30 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
330 PM EDT FRI JUN 15 2007
SCZ048-152015-
BEAUFORT-
330 PM EDT FRI JUN 15 2007
...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY THROUGH 415 PM
EDT...
AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF
BLUFFTON...OR ABOUT 11 MILES NORTHWEST OF HILTON HEAD ISLAND...MOVING
SOUTHWEST AT 5 MPH.
AREAS IN AND AROUND BLUFFTON AND PRITCHARDVILLE WILL BE IMPACTED
THROUGH 415 PM EDT.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
Special weather statement, Jun 15, 2:47 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
347 PM EDT FRI JUN 15 2007
GAZ101-152030-
EFFINGHAM-
347 PM EDT FRI JUN 15 2007
...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY THROUGH 430 PM
EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR SPRINGFIELD...
MOVING SOUTH AT 15 MPH.
AREAS IN AND AROUND EDEN...GUYTON...MARLOW...PINEORA...RINCON...
SPRINGFIELD AND STILLWELL WILL BE IMPACTED THROUGH 430 PM EDT.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Thunderstorm Wind, Jasper
- When
- June 15, 2:50 PM EST
- Where
- Jasper County, 0.69 mi N of Hardeeville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.290, -81.080
Several large tree branches were reported down.
Thunderstorm Wind, Jasper
- When
- June 15, 2:55 PM EST
- Where
- Jasper County, 0.69 mi N of Hardeeville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 32.290, -81.080
Five trees were reported down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Texas, June 15, 2007$121,000 · EF1 · 13 events
- Flash Flooding and Damaging Wind in Louisiana, June 15, 2007$250,000 · 54 kt wind · 3 events
- Damaging Wind and Lightning Strike in Texas, June 15 to 16, 2007$210,000 · 52 kt wind · 5 events
- Hail and Damaging Winds in Tennessee, June 15, 2007$17,000 · 4.25 in hail · 15 events
- Hail and Damaging Winds in Mississippi, June 15, 2007$26,000 · 1 in hail · 6 events
- Hail and Damaging Winds in Mississippi, June 15, 2007$23,000 · 1 in hail · 6 events
- Hail in Kentucky, June 15, 2007$8,000 · 1 in hail · 9 events
- High Surf in Hawaii, June 15 to 16, 20078 events
- Damaging Winds in Alabama, June 15, 2007$10,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in Georgia, June 15, 2007$5,000 · 1 in hail · 4 events
- Hail and Damaging Wind in North Carolina, June 15, 20071 in hail · 4 events
- Flash Flooding in Oklahoma, June 15, 20073 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 43352, 43354.